Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Joint pain, swollen leg. Advised penidure injection. Side effects? dad has been suffering from severe joint pain and his legs often gets swollen.. the doctor has advised him to take penidure injection for 9 months,but he had already taken this injection 5 years ago. he thought it was completely cured but he has got it back again..:(:( i would like to know the side effects of taking penidure injection and i also wanna know if taking this injection for nine months is enough to cure rheumatic fever ..
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
First I would like to know the age of your father. If he elderly an early forties, the pain and swellings could be wear and tear in the joints. I won't advice him to take penidure injections. I advice you to consult an rheumatologist who could evaluate him and give proper treatment. Taking penidure injections does not cure rheumatic fever but given prophylactically.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor